MathSciNet Relay Station
MathSciNet bibliographic data
MR88485 (19,526e) 09.3X
Jans, James P. On the indecomposable representations of algebras. Ann. of Math. (2) 66 (1957), 418–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement